The stability of the motion of a shaft
Doklady Akademii Nauk, Tome 151 (1963) no. 2, pp. 295-298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_151_2_a14,
author = {Yu. V. Osetinskii},
title = {The stability of the motion of a shaft},
journal = {Doklady Akademii Nauk},
pages = {295--298},
year = {1963},
volume = {151},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_151_2_a14/}
}
Yu. V. Osetinskii. The stability of the motion of a shaft. Doklady Akademii Nauk, Tome 151 (1963) no. 2, pp. 295-298. http://geodesic.mathdoc.fr/item/DAN_1963_151_2_a14/